Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have swelling and bad circulation in both legs. Should I continue calamine?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
Bad circulationa in both lower legs, Swelling. A few days ago I had felt some sharp pain like needles in the skin of my lower legs and later little ulcers, oozint and hurting like bees stinging. I used Calamine, and this helps a lttle. Should I continue?.
Posted Tue, 13 Nov 2012 in General Health
Answered by Dr. Praveen Rodrigues 50 minutes later
Hi there XXXXXXX!
At 82, you are better off seeing your GP or dermatologist young man!
I would not meddle with a good thing so if the calamine lotion is helping you by all means do continue.
However, you do say the legs felt heavy & pain & pins & needles et al; hence my worry.
A doppler study of both legs would be my recommendation.
Take it forward from there!
Good Luck & wish you continued Good health & a Great life! Cheers!
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
XXXXXXX Hospital, Bangalore, India
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor